• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Feels like I'm Withdrawing but I'm not (SSRI)

A

Array

New member
Joined
Jan 24, 2019
Messages
1
Location
UK
I have the common symptoms of withdrawal from sertraline - Brain zaps, constant sickness, and agitation. But my dose hasn't changed, I've been on it for 3 years nearly. Does anyone know why?
 
RueBea85

RueBea85

Active member
Joined
Jan 24, 2019
Messages
27
Location
Canada
I'm not really sure why this would be happening. I would make an appointment with your doctor. The only thing that came to mind was maybe you need the dose increased? I was on an SSRI for about 4 years, now starting a new one, but I was told that sometimes our bodies get used to the drug or the body doesn't react to it any longer, something like that. I would definitely see about getting in to your doctor though.
 
Thread starter Similar threads Forum Replies Date
midnightphoenix Anxiety Forum 20
T Anxiety Forum 10
Solitude1 Anxiety Forum 3
E Anxiety Forum 1
O Anxiety Forum 1
Top